A many-good Corlett-Hague tax rule

Thomas R. Dalton*, Efraim Sadka

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The paper proves the Corlett-Hague tax rule for the many-good economy.

Original languageEnglish
Pages (from-to)169-172
Number of pages4
JournalEconomics Letters
Volume4
Issue number2
DOIs
StatePublished - 1979

Fingerprint

Dive into the research topics of 'A many-good Corlett-Hague tax rule'. Together they form a unique fingerprint.

Cite this